# SDR SIMA201023902

- Difficulty date: August 20, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 14,124 hours, 12,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THAT THE LEFT OMEGA BEAM HAS CORROSION UNDER AND AROUND CROSS-BEAM BETWEEN FRAMES 24 AND 25.  REPAIRED LEFT OMEGA BEAM WITH DOUBLER IAW SRM 53-00-10 FIGURE 202 SHEET 1.  THE AIRCRAFT WAS RETURNED TO SERVICE.
